I have problems with my skin for last three months. I'm getting rashes on my body at night when I go to sleep, and I feel better in the morning. I use Citrizen tablet, then I feel better for two days, then it starts again. I am an international student i have no insurance, so please advice me on what to do .
Why Do I Get Rashes at Night?
Doctor Answers (1)
A variety of causes; please think about seeing a professional
There are many potential causes and it is really in your best interest to see a doctor.
Rashes can be a sign of external irritation or allergy which can require extensive evaluation of your environment. Do you bathe at night or in the morning? You may want to change your soaps, detergents, lotions, etc. This can also
Rashes can be the side effects of medication. Are you on any new drugs?
Does it occur after eating particular foods?
Are you under greater stress in the past few months or have other conditions which have appeared in combination with the rash?
Rashes can be the result or the external manifestation of a disease. Has your health otherwise changes recently?
The distribution of a rash can also tell you alot. Are they on contact surfaces? Are they on sun exposed areas? Are they in creases or folds? Do they appear in ribbon like patterns? Do they start centrally and move outwards or start at the outer parts of your body and move inward? Each of these can be suggestive of different conditions.
Is it itchy? Is it red? raised? blistered? painful?
Please be aware of each of these aspects fo the rash. Determining the cause of a rash may take several months and sadly no explanation may ever be found but it is better to have it evaluated by a professional.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.